Anyone suffered hair loss after being on Zoladex or Prostap with Livial (HRT)?

Hi Ladies,

I was on a course of Zoladex and Livial about 6 years ago and then tried Prostap and Livial about 2 years ago, neither were successful with me but I was wondering if anybody else who has been on these gnrh anolgues has experienced quite a substantial amount of hair loss? I get large amounts of my hair falling out daily despite having the treatments completely out of my system. I have extremely thick hair so you can not notice bald spots yet but I'm concerned about how long it will be till you can as I'm only 23. xx

3 Replies

oldestnewest
  • I was exactly the same on them both times, side effects were awful and didnt help the endo at all. I had no idea before going on the treatment that hair loss was even possible but like you mentioned my hair is everywhere, in my bed, on all my clothes, on the floor, in the shower etc. Its really horrible...I haven't noticed a difference in pubic hair and my eyebrows have always been sparse due to having eczema on them. It's nice to know I'm not the only person experiencing this, I just wonder if it will ever stop cause its been about 2 years since I stopped the treatment but still losing reeeally bad. I know it's nothing compared to what else us endo girlies go through but I just find it a bit frustrating. Thank you for replying =)

  • I suffer from hair loss too and took both prostap and zoladex with livial. Neither helped me so to be experiencing all these side effects is reall heart breaking when the treatment wasn't even successful. I have had weight gain too which is really getting me down

  • I had this too but was advised to stop taking the livial,it seemed to stop from there.

You may also like...